The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (986 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 3, 1997, pp. 653–668
DOI: 10.4171/ZAA/783

Published online: 1997-09-30

Liouville Theorems for Fuchsian-Type Operators on the Heisenberg Group

Maria Rosaria Lancia[1] and Maria Vittoria Marchi[2]

(1) Università di Roma La Sapienza, Italy
(2) Università di Roma La Sapienza, Italy

We prove some Liouville theorems for a degenerate elliptic operator whose principal part is given in divergence form with respect to the Heisenberg vector fields and lower terms satisfy Fuchsian-type conditions with respect to the intrinsic norm.

Keywords: Asymptotic behaviour, positive solutions, degenerate elliptic operators, Fuchsian-type operators, Heisenberg operators

Lancia Maria Rosaria, Marchi Maria Vittoria: Liouville Theorems for Fuchsian-Type Operators on the Heisenberg Group. Z. Anal. Anwend. 16 (1997), 653-668. doi: 10.4171/ZAA/783